Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Northern Indiana

June 11, 2015Elkhart County, LaGrange County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 11, 2015, 5:40 PM EDT for Elkhart County, LaGrange County, Indiana. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 5:40 PM EDT (21:40 UTC)
Expired
Jun 11, 2015, 6:30 PM EDT
In force
50 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Elkhart County, IN, LaGrange County, IN

The radar

The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:53 PM EDTHAIL 1Middlebury, INSEVERAL PICTURES OF QUARTER SIZED HAIL.
Jun 11, 5:57 PM EDTHAIL 1.25Shipshewana, INPICTURE SENT ON TWITTER OF HALF DOLLAR SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS53 KIWX 112140
SVRIWX
INC039-087-112230-
/O.NEW.KIWX.SV.W.0046.150611T2140Z-150611T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
  LAGRANGE COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 630 PM EDT

* AT 540 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  MIDDLEBURY...OR 7 MILES NORTHEAST OF GOSHEN...MOVING EAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LAGRANGE AROUND 610 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HOWE...
EMMA...BRIGHTON...HONEYVILLE...SCOTT...SHIPSHEWANA...OLIVER LAKE...
WOODRUFF...ONTARIO AND PLATO.

THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 100 AND
127.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4156 8529 4159 8582 4176 8583 4176 8529
TIME...MOT...LOC 2140Z 269DEG 31KT 4167 8574 

HAIL...1.00IN
WIND...60MPH
 
$$

JAL
1 follow-up statement
522 
WWUS53 KIWX 112156
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT THU JUN 11 2015

INC039-112205-
/O.CAN.KIWX.SV.W.0046.000000T0000Z-150611T2230Z/
ELKHART IN-
556 PM EDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELKHART COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4156 8529 4158 8565 4158 8566 4176 8566
      4176 8529
TIME...MOT...LOC 2155Z 269DEG 31KT 4167 8556 

$$

INC087-112230-
/O.CON.KIWX.SV.W.0046.000000T0000Z-150611T2230Z/
LAGRANGE IN-
556 PM EDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR LAGRANGE COUNTY...

AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
LAGRANGE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LAGRANGE AROUND 605 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EMMA...
HOWE...HONEYVILLE...BRIGHTON...SCOTT...SHIPSHEWANA...OLIVER LAKE...
WOODRUFF...ONTARIO AND PLATO.

THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 109 AND
127.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4156 8529 4158 8565 4158 8566 4176 8566
      4176 8529
TIME...MOT...LOC 2155Z 269DEG 31KT 4167 8556 

HAIL...1.00IN
WIND...60MPH
 
$$

JAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:38 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 11, 4:38 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 PM EDT THU JUN 11 2015

.SYNOPSIS...
ISSUED AT 432 PM EDT THU JUN 11 2015

A LOW PRESSURE SYSTEM OVER NORTH MISSOURI WILL MOVE NORTHEAST TO
LAKE ONTARIO BY FRIDAY EVENING... CAUSING SCATTERED SHOWERS AND
THUNDERSTORMS THIS EVENING AND TONIGHT. SOME SEVERE STORMS AND
LOCALLY HEAVY RAINFALL IS POSSIBLE IN THIS TIMEFRAME. LOWS TONIGHT
WILL RANGE FROM MID 60S NORTH TO THE LOWER 70S SOUTH... WITH HIGHS
FRIDAY MAINLY IN THE LOWER TO MIDDLE 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 347 PM EDT THU JUN 11 2015

STALLED FRONTAL ZONE ACROSS NRN INDIANA MIXING SLOWLY NORTH THIS
AFTN. MOISTURE POOLING ALONG FRONT RESULTING IN MODERATE INSTABILITY
WITH MLCAPE2-2.5KJ/KG. ONLY SGFNT FORCING ATTM IS WK CONVERGENCE
ALONG THIS BOUNDARY... WHICH CONVECTIVE ALLOWING MODELS SUGGEST
WILL BE SUFFICIENT TO CAUSE SCT TSTMS TO DEVELOP THIS AFTN. 0-6KM
SHEAR IN VCNTY AND NORTH OF THE FRONT IS SUBSTANTIAL... IN THE
30-40KT RANGE... SO SOME STORMS THAT DO DEVELOP COULD BE SVR.
SHRTWV OVER THE PLAINS MOVG TO THE MID MS VALLEY TONIGHT WILL
LIKELY CAUSE MORE WIDESPREAD CONVECTION CURRENTLY OVER ERN IA TO
MOVE INTO NWRN ZONES LATE TONIGHT...SPREADING E-SE ACROSS THE CWA
FRIDAY. WITH STEERING WINDS NEARLY PARALLEL TO THE SFC FRONT...
TRAINING CELLS PSBL AND GIVEN PWATS FORECAST AS HIGH AS 2" IN THE
WARM SECTOR... ADDED HEAVY RAINFALL TO THE WX GRIDS FOR LATE
TONIGHT AND FRIDAY. WILL REMAIN MUGGY TONIGHT WITH LOWS RANGING
FROM THE M60S NORTH TO THE L70S SOUTH. CLOUDS AND MORE WIDESPREAD
SHOWERS FRIDAY SHOULD LIMIT DIURNAL RISES FRIDAY WITH HIGHS
EXPECTED TO BE IN THE L-M80S.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 347 PM EDT THU JUN 11 2015

FRONTAL BOUNDARY OSCILLATING BETWEEN THE LOWER LAKES AND OHIO VALLEY
WILL KEEP PERIODIC CHANCES FOR SHOWERS/STORMS IN THE FORECAST FOR
MUCH OF THE EXTENDED PERIOD...

LOW AMPLITUDE SHORTWAVE WILL SHIFT EAST OF THE AREA BY SATURDAY WITH
TRAILING FRONT SETTLING INTO OR JUST SOUTH OF OUR FAR SOUTHERN ZONES
BY PEAK HEATING. MORNING LIKELY STARTS OUT CLOUDY/COOLER WITH AREAS
OF LIGHT DRIZZLE/RAIN POSSIBLE NEAR EXITING/WEAK SFC REFLECTION
...WITH A FEW STORMS POSSIBLE ALONG TRAILING BOUNDARY BY MID-LATE
AFTERNOON FAR SOUTH (DEPENDING ON WHERE BOUNDARY ENDS UP AND HOW
MUCH HEATING OCCURS).

THE NEXT LEAD/FOUR CORNERS SHORTWAVE WILL LIFT ENE TOWARD THE UPPER
MIDWEST/WESTERN LAKES BY LATER SATURDAY NIGHT/SUNDAY. RESULTING
DOWNSTREAM THETA-E SURGE WITH FRONTAL ZONE LIFTING BACK NORTH COULD
RESULT IN A PERIOD OF SHOWERS/THUNDER DURING THIS TIME...BEST
CHANCES NW IN/SW MI CLOSER TO SHORTWAVE TRACK. BETTER CHANCES FOR
SHOWERS/STORMS AND LOCALLY HEAVY RAINFALL ARRIVE SUNDAY NIGHT INTO
MONDAY AS A MORE PRONOUNCED PLUME OF GULF MOISTURE FOLDS IN. THIS
WILL OCCUR IN ADVANCE OF A COLD FRONT TIED TO A LARGER SCALE
SHORTWAVE TROUGH PROPAGATING THROUGH CENTRAL CANADA/FAR NORTHERN
TIER OF US BY EARLY NEXT WEEK. OTHERWISE...TEMPS NEAR TO ABOVE
NORMAL ANTICIPATED THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 121 PM EDT THU JUN 11 2015

STALLED FRONTAL BOUNDARY EXTENDS ACROSS NRN INDIANA FROM JUST
NORTH OF KFWA TO KVPZ. CONVERGENCE ALONG THIS BOUNDARY EXPECTED
TO RESULT IN SCT TS THIS AFTN WHICH SHOULD MAINLY IMPACT SBN.
BOUNDARY EXPECTED TO LIFT NORTH OF NRN INDIANA THIS EVE BUT
CONVECTION SHOULD SPREAD OUT AHEAD OF CDFNT DROPPING SE ACROSS
WI/NRN IL CAUSING SHRA AT SBN OVERNIGHT AND FRI MORNING WITH TS
ALSO PSBL BUT NOT INCLUDED IN GOING TAFS GIVEN POOR DIURNAL
TIMING. TS SHOULD REDEVELOP ALONG THIS FRONT AS IT MOVES ACROSS
THE AREA FRI AFTN WITH BEST CHANCES AT FWA BEYOND THIS TAF PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MF
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 11, 4:58 AM EDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT THU JUN 11 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-120900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD
CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS ONCE AGAIN ON FRIDAY.
ADDITIONAL STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO NEXT
WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THESE STORMS.
SEVERE WEATHER MAY BE POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON... AND AGAIN
FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-120900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THERE
IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FRIDAY. ADDITIONAL
STORMS ARE POSSIBLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
STRONG STORMS ARE POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Local storm report, Jun 11, 4:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     NILES                   41.83N  86.25W
06/11/2015                   BERRIEN            MI   PUBLIC

            PICTURE OF A TREE DOWN IN TEH LOWES PARKING LOT IN
            NILES.

&&

BENTLEY
Local storm report, Jun 11, 5:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     MISHAWAKA               41.66N  86.16W
06/11/2015  E55 MPH          ST. JOSEPH         IN   STORM CHASER

0445 PM     HAIL             MISHAWAKA               41.66N  86.16W
06/11/2015  M0.88 INCH       ST. JOSEPH         IN   STORM CHASER

&&

BENTLEY
Local storm report, Jun 11, 5:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
525 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     NILES                   41.83N  86.25W
06/11/2015                   BERRIEN            MI   PUBLIC

            TWITTER PICTURE OF POLE BARN ROOFING MATERIAL STREWN
            THROUGHOUT THE LOWES PARKING LOT IN NILES.

&&

CORRECTED REMARKS

BENTLEY
Local storm report, Jun 11, 5:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     KNOX                    41.30N  86.63W
06/11/2015                   STARKE             IN   PUBLIC

            MULTIPLE REPORTS OF TREES AND POWERLINES DOWN IN KNOX.

&&

BENTLEY
Special weather statement, Jun 11, 5:30 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT THU JUN 11 2015

INZ005-112215-
ELKHART IN-
530 PM EDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKHART COUNTY UNTIL
615 PM EDT...

AT 530 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRISTOL...OR NEAR DUNLAP...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MIDDLEBURY AROUND 545 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4176 8566 4158 8566 4158 8592 4174 8595
TIME...MOT...LOC 2130Z 267DEG 17KT 4168 8580

JAL
Local storm report, Jun 11, 5:34 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
534 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     1 E ROSELAND            41.72N  86.23W
06/11/2015                   ST. JOSEPH         IN   PUBLIC

            SEMI BLOWN OVER ON THE TOLL ROAD NEAR THE NOTRE DAME
            EXIT. PICTURE FROM TWITTER.

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:14 PM EDTSpecial Weather StatementIWXKosciusko31 min
Jun 10, 9:21 PM EDTSpecial Weather StatementIWXWhitley39 min
Jun 10, 9:36 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall39 min
Jun 10, 9:39 PM EDTSevere Thunderstorm WarningIWXDeKalb36 min
Jun 10, 9:47 PM EDTSevere Thunderstorm WarningIWXNoble, Whitley43 min
Jun 10, 9:55 PM EDTAreal Flood AdvisoryIWXKosciusko, Marshall3 hr
Jun 10, 9:59 PM EDTAreal Flood AdvisoryIWXDeKalb, Steuben3 hr
Jun 11, 4:20 PM EDTSpecial Weather StatementIWXStarke40 min
Jun 11, 4:32 PM EDTSpecial Weather StatementIWXElkhart28 min
Jun 11, 4:39 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Starke28 min
Jun 11, 4:42 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph48 min
Jun 11, 5:24 PM EDTAreal Flood AdvisoryIWXElkhart, Saint Joseph4 hr
Jun 11, 5:30 PM EDTSpecial Weather StatementIWXElkhart45 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.